# SDR UIEA2012050700197

- Difficulty date: April 26, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 32,272 hours, 9,208 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DAMAGE ON THE RIB OF RT HORIZONTAL STAB L/E STA 131.946.  REPAIRED IAW EI NR T2012A55B-869, REV. 00 AND REV. 01.
